# SDR AALA201811239026

- Difficulty date: November 21, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N120EE
- Make and model: Airbus A321-231
- Aircraft serial: 6227
- Aircraft time: 14,645 hours, 4,267 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 OPERATION CYLINDER PRESSURE WAS LOW, 1600 PSI AT 75 DEGREES F.   SERVICED THE DOOR CYLINDER IAW AMM 52-10-00.
